Table of Contents
ISRN Mathematical Analysis
Volume 2012, Article ID 698307, 11 pages
http://dx.doi.org/10.5402/2012/698307
Research Article

On Certain Subclasses of Meromorphic Functions with Positive and Fixed Second Coefficients Involving the Liu-Srivastava Linear Operator

1Research and P.G. Studies in Mathematics, Governt Arts College (Men), Tamilnadu Krishnagiri 635001, India
2P.G. Studies in Mathematics, Government Science College, Karnataka Chitradurga 577501, India
3Department of Mathematics, Adhiyamaan College of Engineering (Autonomous), Tamilnadu Hosur 635109, India

Received 23 December 2011; Accepted 16 February 2012

Academic Editor: S. Zhang

Copyright © 2012 N. Magesh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. K. Aouf and H. E. Darwish, “Certain meromorphically starlike functions with positive and fixed second coefficients,” Turkish Journal of Mathematics, vol. 21, no. 3, pp. 311–316, 1997. View at Google Scholar · View at Zentralblatt MATH
  2. M. K. Aouf and S. B. Joshi, “On certain subclasses of meromorphically starlike functions with positive coefficients,” Soochow Journal of Mathematics, vol. 24, no. 2, pp. 79–90, 1998. View at Google Scholar · View at Zentralblatt MATH
  3. M. L. Mogra, T. R. Reddy, and O. P. Juneja, “Meromorphic univalent functions with positive coefficients,” Bulletin of the Australian Mathematical Society, vol. 32, no. 2, pp. 161–176, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. B. A. Uralegaddi and M. D. Ganigi, “A certain class of meromorphically starlike functions with positive coefficients,” Pure and Applied Mathematika Sciences, vol. 26, no. 1-2, pp. 75–81, 1987. View at Google Scholar · View at Zentralblatt MATH
  5. B. A. Uralegaddi and C. Somanatha, “Certain differential operators for meromorphic functions,” Houston Journal of Mathematics, vol. 17, no. 2, pp. 279–284, 1991. View at Google Scholar · View at Zentralblatt MATH
  6. S. Owa and N. N. Pascu, “Coefficient inequalities for certain classes of meromorphically starlike and meromorphically convex functions,” Journal of Inequalities in Pure and Applied Mathematics, vol. 4, no. 1, Article ID 17, 6 pages, 2003. View at Google Scholar · View at Zentralblatt MATH
  7. J.-L. Liu and H. M. Srivastava, “Classes of meromorphically multivalent functions associated with the generalized hypergeometric function,” Mathematical and Computer Modelling, vol. 39, no. 1, pp. 21–34, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. J. Dziok and H. M. Srivastava, “Classes of analytic functions associated with the generalized hypergeometric function,” Applied Mathematics and Computation, vol. 103, no. 1, pp. 1–13, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. M. R. Ganigi and B. A. Uralegaddi, “New criteria for meromorphic univalent functions,” Bulletin Mathématique de la Société des Sciences Mathématiques de la République Socialiste de Roumanie. Nouvelle Série, vol. 33(81), no. 1, pp. 9–13, 1989. View at Google Scholar · View at Zentralblatt MATH
  10. W. G. Atshan and S. R. Kulkarni, “Subclass of meromorphic functions with positive coefficients defined by Ruscheweyh derivative. I,” Journal of Rajasthan Academy of Physical Sciences, vol. 6, no. 2, pp. 129–140, 2007. View at Google Scholar · View at Zentralblatt MATH
  11. J.-L. Liu and H. M. Srivastava, “A linear operator and associated families of meromorphically multivalent functions,” Journal of Mathematical Analysis and Applications, vol. 259, no. 2, pp. 566–581, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. F. Ghanim and M. Darus, “On class of hypergeometric meromorphic functions with fixed second positive coefficients,” General Mathematics, vol. 17, no. 4, pp. 13–28, 2009. View at Google Scholar
  13. D. Yang, “Certain convolution operators for meromorphic functions,” Southeast Asian Bulletin of Mathematics, vol. 25, no. 1, pp. 175–186, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. N. Magesh, N. B. Gatti, and S. Mayilvaganan, “On certain subclasses of meromorphic functions with positive coefficients associated with Liu-Srivastava linear operator,” Preprint.
  15. B. A. Uralegaddi, “Meromorphically starlike functions with positive and fixed second coefficients,” Kyungpook Mathematical Journal, vol. 29, no. 1, pp. 64–68, 1989. View at Google Scholar · View at Zentralblatt MATH